# SDR UALA2009031100753

- Difficulty date: March 10, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767332
- Aircraft serial: 30026
- Aircraft time: 34,277 hours, 9,149 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MISSING OR BROKEN EMERGENCY LIGHT AT SEATS 27B, 32B, 39B, 31H.  NEEDS 4EA LIGHT ASSY'S.  INSTALLED 1 SERVICEABLE EMERGENCY LIGHT AT 31H.  OPS CHECKED SYS AT NOTED SEAT.  SYS OPS NORM, RETURNED SEAT BACK TO NORM.  HOWEVER SEATS AT 27B, 32B & 39B STILL NEED LIGHTS.  REPLACED OTHER LIGHT ASSEMBLIES.  ALL CHECK OKAY.
